# SDR ASAA0240210

- Difficulty date: November 15, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758239
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL CHORD AT BS 178 BL 17.1 AND WL 182-239 HAS DAMAGED HOLES.  REPAIRED IAW SRM.  (M)
